LiU Electronic Press
Full-text not available in DiVA
Author:
Szalas, Andrzej (Institute of Informatics, University of Warsaw, Poland)
Title:
Concerning the Semantic Consequence Relation in First-Order Temporal Logic
Publication type:
Article in journal (Refereed)
Language:
English
Publisher: Elsevier
Status:
Published
In:
Theoretical Computer Science(ISSN 0304-3975)
Volume:
47
Issue:
3
Pages:
329-334
Year of publ.:
1986
URI:
urn:nbn:se:liu:diva-74970
Permanent link:
http://urn.kb.se/resolve?urn=urn:nbn:se:liu:diva-74970
Subject category:
Engineering and Technology
Keywords(en) :
First-order temporal logic; semantic consequence; syntactic consequence; model; completeness; soundness; proof system
Abstract(en) :

In this paper we consider the first-order temporal logic with linear and discrete time. We prove that the set of tautologies of this logic is not arithmetical (i.e., it is neither Σ0n nor Π0n for any natural number n). Thus we show that there is no finitistic and complete axiomatization of the considered logic.

Available from:
2012-02-13
Created:
2012-02-13
Last updated:
2012-02-20
Statistics:
14 hits